gyno 3 weeks after 19Nor cycle, why?

  1. New Member
    neurotic's Avatar
    Join Date
    Apr 2003
    Posts
    124
    Rep Power
    203
    Level
    10
    Lv. Percent
    13.88%

    gyno 3 weeks after 19Nor cycle, why?


    Hello,

    a friend of mine who took 500 mg of 19Norandrostenedione orally for a month has reported to develop gynecomastia 3 weeks after finishing the cycle. It really bugs me because I don't understand the reason(s) that might be behind this strange occurence. I would understand it if a steroid attached to a long ester was used, but being the case oral 19Nor it has no sense. Besides, the fact that just a total prohormone intake of 500mg (he just took the 19Nor) was taken added to the fact that 19Nor orally gives a really ****ty delivery (~5.61%) adds to the confusion.

    Could it be that 19Nor screwed with his HPTA and, as he didn't take any post-cycle supplement, he maintained an unhealty estrogen:testosterone ratio?

    Please, tell me.

  2. I am faster than 80% of all snakes
    Dwight Schrute's Avatar
    Stats
    6'1"  221 lbs.
    Join Date
    Nov 2002
    Age
    41
    Posts
    12,911
    Rep Power
    7017

    Estrogen rebound. Once suppression was lifted, test levels AND estrogen levels will rise. It could possibly happen but I don't think its glandular gyno. Get some nolva.
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.
  3. New Member
    neurotic's Avatar
    Join Date
    Apr 2003
    Posts
    124
    Rep Power
    203
    Level
    10
    Lv. Percent
    13.88%

    It is clearly glandular gyno, as he had a lot of pain. Besides, he waited 2 months before taking nolvadex, arimidex, etc. And it didn't disappear.
    •   
       

  4. I am faster than 80% of all snakes
    Dwight Schrute's Avatar
    Stats
    6'1"  221 lbs.
    Join Date
    Nov 2002
    Age
    41
    Posts
    12,911
    Rep Power
    7017

    Then tell them to document it because its the first case where gladular gyno was caused by PH's. Only resort now is surgery. Go see a doctor.
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.
  5. Dio
    New Member
    Dio's Avatar
    Join Date
    Nov 2002
    Posts
    156
    Rep Power
    224
    Level
    11
    Lv. Percent
    9.64%

    What dose and was the nolva taken for an for how long? The studies that show it working had users taking it for 3 months (20mg)

    It may not completely cure it, but it should definitely alleviate the symptoms and cause at least partial reduction in size.

    4diones are highly estrogenic so estrogen was probably elevated while using it. All hell probably broke loose right after test crashed post cycle. Alcohol or dope could have made it worse too.
  

  
 

Similar Forum Threads

  1. Gyno Problems After Anadrol Cycle Please Help!!!
    By justliftit in forum Post Cycle Therapy
    Replies: 4
    Last Post: 02-22-2012, 02:24 PM
  2. Replies: 10
    Last Post: 10-14-2011, 04:29 PM
  3. One week after M1T cycle and....
    By hognose in forum Anabolics
    Replies: 35
    Last Post: 09-15-2004, 09:01 PM
  4. Acne/Hairloss 5 weeks after M1t cycle?
    By thomyorke in forum Anabolics
    Replies: 8
    Last Post: 04-16-2004, 11:18 AM
  5. Gyno 6 months after the fact! Why?
    By Pec in forum Anabolics
    Replies: 16
    Last Post: 02-26-2004, 01:27 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in